# SDR NOCA2013112317

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Aircraft time: 59,949 hours, 13,114 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021ÏÏ
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT IN AFT GALLEY RED LIGHT NOT BLINKING.  R & R FLASHLIGHT BATTERY PACK IN AFT GALLEY CENTER FLT ATTEND STATION.  OPS CHECKED NORMAL IAW AMM 25-64-00.
